Basis functions for electronic structure calculations on spheres

Gill, Peter M. W., Loos, Pierre-Francois and Agboola, Davids (2014) Basis functions for electronic structure calculations on spheres. Journal of Chemical Physics, 141 24: 244102-1-244102-4. doi:10.1063/1.4903984

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ382347_OA.pdf Full text (open access) application/pdf 546.45KB 0

Author Gill, Peter M. W.
Loos, Pierre-Francois
Agboola, Davids
Title Basis functions for electronic structure calculations on spheres
Journal name Journal of Chemical Physics   Check publisher's open access policy
ISSN 0021-9606
Publication date 2014-12-28
Sub-type Article (original research)
DOI 10.1063/1.4903984
Open Access Status File (Publisher version)
Volume 141
Issue 24
Start page 244102-1
End page 244102-4
Total pages 4
Place of publication Melville, NY United States
Publisher AIP Publishing
Language eng
Formatted abstract
We introduce a new basis function (the spherical Gaussian) for electronic structure calculations on spheres of any dimension D. We find general expressions for the one- and two-electron integrals and propose an efficient computational algorithm incorporating the Cauchy-Schwarz bound. Using numerical calculations for the D = 2 case, we show that spherical Gaussians are more efficient than spherical harmonics when the electrons are strongly localized.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 18 Mar 2016, 21:20:47 EST by Davids Agboola on behalf of School of Mathematics & Physics